# SDR HEEA087881

- Difficulty date: June 23, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 8,698 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: 10531821
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR CONTROL ROD PITCH LINK WORN. SHOP REPAIR.
